Integral means and the theorem of Hamilton, Reich and Strebel

  • Marvin Ortel
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 747)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Belna, C., Ortel, M.: Extremal quasiconformal mappings: necessary conditions. J. Analyse math. 33 (1978), 1–11.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Hamilton, R.S.: Extremal quasiconformal mappings with prescribed boundary values. Trans. Amer. math. Soc. 138 (1969), 399–406.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Hardy, G.H., Ingham, A.E., Polya, G.: Theorems concerning mean values of analytic functions. Proc. roy. Soc., Ser. A 113 (1927), 542–569.CrossRefMATHGoogle Scholar
  4. [4]
    Ortel, M.: Quasiconformal maps extremal for their boundary values. To appear.Google Scholar
  5. [5]
    Reich, E., Strebel, K.: Extremal quasiconformal maps with given boundary values, in "Contributions to Analysis". Academic Press, New York and London (1974), 375–391.CrossRefGoogle Scholar
  6. [6]
    Strebel, K.: On quadratic differentials and extremal quasiconformal mappings, in "Proceedings of the International Congress of Mathematicians, Vancouver 1974, Vol. 2", Canadian Mathematical Congress (1975), 223–227.Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Marvin Ortel
    • 1
  1. 1.Department of MathematicsUniversity of HawaiiHonoluluU.S.A.

Personalised recommendations